Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

August 17, 2016Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2016, 2:27 AM EDT for Ocean County, New Jersey. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2016, 2:27 AM EDT (06:27 UTC)
Expired
Aug 17, 2016, 3:15 AM EDT
In force
48 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2100 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted.

972 
WWUS81 KPHI 170627
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT WED AUG 17 2016
 
NJZ014-019-020-026-027-170715-
OCEAN-EASTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
227 AM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...NORTHERN
OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...

AT 226 AM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 19
MILES WEST OF TOMS RIVER...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...POINT PLEASANT BEACH...
PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST...
WRIGHTSTOWN...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN LAKES...
CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY CITY SOUTH...OLD HALFWAY...
DOVER BEACHES NORTH...BRICK TOWNSHIP...PRESIDENTIAL LAKES...
WHITING AND LEISURE VILLAGE.

LAT...LON 4006 7405 4006 7412 4004 7404 4001 7408
      3998 7406 3986 7408 3991 7409 3992 7411
      3990 7414 3986 7413 3985 7409 3983 7409
      3985 7412 3983 7416 3986 7464 4004 7464
      4010 7403
TIME...MOT...LOC 0626Z 268DEG 27KT 3996 7454 
$$

MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 16, 8:34 PM EDT, 5 hours 53 minutes earlier.

Area forecast discussion, Aug 16, 8:34 PM EDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
834 PM EDT TUE AUG 16 2016

.SYNOPSIS...
A cold front will arrive late tonight, then it may stall near the
Interstate 95 corridor during Wednesday before dissipating
through Thursday. A back door front may move into the area late
Friday into the weekend as high pressure builds across the area
from the northeast. A cold front from the west is then expected
to move across the area around Monday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The excessive heat warning and heat advisory have been allowed to
expire. This is now the first time in a week where heat related
headlines are not in effect. It will be another warm and muggy
night however.

The earlier convection, most likely tied to a pre-frontal trough,
dissipated or moved to our northeast. There was no main forcing
aloft other than convection feeding off the instability and then
propagating with enough organization for awhile. We now look to
our west as a line of convection continues to shift eastward from
central New York State down to western Maryland. This has weakened
some as it moves into a less unstable airmass. This convection
looks to be near or slightly ahead of a cold front. Some of this
activity may make it into our western zones late this evening,
however most of the model guidance tends to weaken it before it
does. The pops were lowered quite a bit especially this evening,
with slight chance from about I-95 westward. An upward adjustment
may be needed especially for the western zones depending on the
trends of the aforementioned convective line.

As for the overnight, despite a lack of large scale forcing
overhead and instability becoming increasingly elevated later into
the night, an isolated shower or storm cannot be ruled out given
how warm and moist the airmass is along with lingering instability.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The cold front is expected to reach the I-95 corridor by midday
Wednesday. The front looks to get hung up in the coastal plain of
S NJ and Delmarva during the afternoon. Accordingly, we will see a
relief from the excessive heat and humidity west of the fall line
with highs in the 80s and dewpoints in the 60s. A much different
story across the coastal plain with highs in the low to mid 90s
and dewpoints in the 70s. Peak heat indices are forecast to reach
or possibly exceed 100F at ACY, MIV, DOV, ESN and GED, but be just
below heat advisory criteria.

Another round of showers and storms are expected along and south
of the front Wednesday afternoon. PoPs are highest across the
Delmarva and far southern NJ near the DE Bay. Locally heavy rain
and strong winds are possible with moderate instability forecast
to develop and deep-layer shear strengthening ahead of an upper
shortwave trough.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
The frontal boundary will slowly sag to our south Wednesday night
into Thursday, before dissipating. Meanwhile, a couple of short
wave/vorticity impulses will move across the area. This will help
create scattered showers and thunderstorms, especially across the
southern half of the area. Thursday will continue to be warm and
humid, but not as hot and humid as the past several days, so heat
index values are not expected to reach advisory levels.

On Friday into the weekend, a back door cold front may dip down
across the area from the north as high pressure builds in from the
northeast. There is the potential for scattered showers and
thunderstorms to develop as several short wave/vorticity impulses
move across the area. Hot and humid weather continues with
temperatures well into the mid-upper 80s and low 90s. However,
heat index values are not expected to reach advisory levels.

A cold front is expected to approach the area overnight Sunday
and move into the area by Monday morning, and progress eastward
through Monday night. Increasing precipitation chances for showers
and thunderstorms are expected by Sunday night, with the highest
probabilities Monday into Monday night.

The front should have pushed offshore by Tuesday morning and all
precipitation should be moving offshore as well. With the frontal
passage, cooler air should move in, and return closer to normal.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR overall. A few lingering showers or thunder mainly
west of PHL, however this may be mostly tied to a line of showers
and thunderstorms moving eastward from central Pennsylvania (as of
00z). Southwesterly winds mostly 10 knots or less, turning
westerly late, then becoming northwest toward morning.

Wednesday...Some ceilings around 2500 feet may occur during the
morning hours as stratocumulus develops, otherwise VFR. Northwest
winds 10-15 knots during the morning, diminishing to 10 knots or
less during the afternoon.

OUTLOOK...
Wednesday night...Generally VFR. Chance of showers/thunderstorms
across southern NJ and DE/MD which may lead to temporarily lower
conditions.

Thursday-Thursday night...Generally VFR. A chance of showers or
thunderstorms during the afternoon.

Friday-Friday night...VFR.

Saturday-Sunday...Generally VFR. Chance of showers and
thunderstorms, especially during the day, possibly leading to lower
condition.

&&

.MARINE...
S-SWly winds on the northern coastal waters this evening with
gusts to 25 kt. Seas should subsequently increase as well. It
still looks as if the northern NJ coastal waters will meet SCA
criteria for both winds and seas. For the southern coastal waters,
conditions are expected to remain just below SCA criteria, but we
will continue to monitor. SCA conditions are not expected on the
Delaware Bay.

Rip Currents....
For Wednesday, the risk for the formation of dangerous rip currents
is forecast to be low as the winds turn more offshore and the seas
subside some.

OUTLOOK...
Wednesday night-Sunday...Sub-Small Craft Advisory conditions
expected across the waters through the period. Winds may
periodically gust 15-20 knots.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 5 AM EDT Wednesday for ANZ450-451.

&&

Synopsis...Robertson
Near Term...Gorse/Klein
Short Term...Klein
Long Term...Robertson
Aviation...Gorse/Klein/Robertson
Marine...Klein/Robertson
Hazardous weather outlook, Aug 16, 7:55 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EDT TUE AUG 16 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-180000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
755 PM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-180000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
755 PM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-180000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
755 PM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 17, 12:33 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 AM EDT WED AUG 17 2016

DEZ001-NJZ017>019-PAZ070-071-101>104-106-170515-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-WESTERN
CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-
1233 AM EDT WED AUG 17 2016

... LINE OF STRONG THUNDERSTORMS HEADING TOWARD PHILADELPHIA...

AT 1232 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM VALLEY FORGE TO NEAR WEST CHESTER...AND MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WEST CHESTER...GLOUCESTER CITY...BENSALEM...
NORRISTOWN...CHESTER...DEPTFORD...WEST DEPTFORD...PHOENIXVILLE...WEST
NORRITON...EAST NORRITON...BELLMAWR...YEADON...WESTTOWN...WOODBURY...
BRISTOL...RIVERSIDE...CONSHOHOCKEN AND PALMYRA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3987 7573 4019 7546 4015 7482 3977 7514
TIME...MOT...LOC 0432Z 268DEG 27KT 4011 7544 3991 7562

MWG
Special weather statement, Aug 17, 1:08 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
108 AM EDT WED AUG 17 2016

DEZ001-NJZ012-013-015>019-PAZ070-071-102-104-106-170545-
NEW CASTLE-SALEM-WESTERN
MONMOUTH-MERCER-GLOUCESTER-CAMDEN-MIDDLESEX-NORTHWESTERN
BURLINGTON-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN
CHESTER-DELAWARE-
108 AM EDT WED AUG 17 2016

...A LINE OF STRONG THUNDERSTORMS IS MOVING THROUGH THE
PHILADELPHIA METROPOLITAN REGION AND WILL MOVE INTO NEW JERSEY...

AT 107 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEWTOWN TO ARDEN...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...GLOUCESTER CITY...CHERRY HILL...
BENSALEM...EVESHAM...MOUNT LAUREL...EWING...CHESTER...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...GLASSBORO...
LINDENWOLD...LUMBERTON...FLORENCE AND BELLMAWR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3967 7496 3981 7556 4030 7499 4025 7443
TIME...MOT...LOC 0507Z 263DEG 23KT 4025 7495 3982 7550

MWG
Local storm report, Aug 17, 1:29 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HAIL             PHILADELPHIA            39.95N  75.16W
08/17/2016  E0.25 INCH       PHILADELPHIA       PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601742

SFJ
Special weather statement, Aug 17, 1:33 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT WED AUG 17 2016

NJZ010-012>015-019-170615-
SOMERSET-EASTERN MONMOUTH-WESTERN
MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-
133 AM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...MONMOUTH...
SOUTHERN SOMERSET...SOUTHERN MIDDLESEX AND NORTHERN BURLINGTON
COUNTIES...

AT 133 AM EDT...A STRONG THUNDERSTORM WAS OVER EDINBURG...OR 7 MILES
NORTHEAST OF TRENTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASBURY PARK...MIDDLETOWN...OLD BRIDGE...EAST BRUNSWICK...
SOUTH BRUNSWICK...MARLBORO...MANALAPAN...TINTON FALLS...HOLMDEL...
PRINCETON...RED BANK...KEANSBURG...MATAWAN...JAMESBURG...
HIGHTSTOWN...CRANBURY...FARMINGDALE...ROOSEVELT...
BROWNVILLE AND LAWRENCEVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4018 7470 4036 7475 4047 7425 4044 7420
      4046 7418 4045 7416 4045 7413 4044 7408
      4036 7406 4036 7407 4035 7406 4021 7402
TIME...MOT...LOC 0533Z 259DEG 27KT 4029 7463

MWG
Special weather statement, Aug 17, 1:46 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 AM EDT WED AUG 17 2016

NJZ013>015-017>020-022-027-170630-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN
MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
146 AM EDT WED AUG 17 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CENTRAL
GLOUCESTER...SOUTHEASTERN MERCER...NORTHWESTERN ATLANTIC...SOUTHERN
MONMOUTH...NORTHWESTERN OCEAN AND BURLINGTON COUNTIES...

AT 145 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ROOSEVELT TO SWEDESBORO...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...JACKSON...
HOWELL...EVESHAM...MOUNT LAUREL...DEPTFORD...VOORHEES...MEDFORD...
WEST DEPTFORD...GLASSBORO...TINTON FALLS...LINDENWOLD...HAMMONTON...
LUMBERTON...BELLMAWR...WOODBURY AND MOUNT HOLLY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4017 7402 4015 7402 4010 7409 4011 7409
      4010 7410 3962 7486 3975 7537 4026 7443
      4020 7401
TIME...MOT...LOC 0545Z 285DEG 21KT 4022 7448 3976 7532

MWG
Special weather statement, Aug 17, 2:27 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT WED AUG 17 2016

NJZ014-019-020-026-027-170715-
OCEAN-EASTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
227 AM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...NORTHERN
OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...

AT 226 AM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 19
MILES WEST OF TOMS RIVER...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...POINT PLEASANT BEACH...
PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST...
WRIGHTSTOWN...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN LAKES...
CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY CITY SOUTH...OLD HALFWAY...
DOVER BEACHES NORTH...BRICK TOWNSHIP...PRESIDENTIAL LAKES...
WHITING AND LEISURE VILLAGE.

LAT...LON 4006 7405 4006 7412 4004 7404 4001 7408
      3998 7406 3986 7408 3991 7409 3992 7411
      3990 7414 3986 7413 3985 7409 3983 7409
      3985 7412 3983 7416 3986 7464 4004 7464
      4010 7403
TIME...MOT...LOC 0626Z 268DEG 27KT 3996 7454

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:29 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset46 min
Aug 17, 1:08 AM EDTSpecial Weather StatementPHICamden, Gloucester37 min
Aug 17, 1:33 AM EDTSpecial Weather StatementPHIMercer, Monmouth42 min
Aug 17, 1:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester44 min
Aug 17, 12:13 AM EDTSpecial Weather StatementPHIBucks32 min
Aug 17, 12:33 AM EDTSpecial Weather StatementPHIDelaware, Philadelphia42 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.